# SDR SWAA2021071689828

- Difficulty date: June 4, 2020
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 21,332 hours, 9,365 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B FAN COWL; CRACK IN FRAME BAFFEL AFT OF OIL ACCESS DOOR. / REMOVED CRACKED FRAME BAFFLE AFT OF OIL ACCESS DOOR ON #1 ENGINE I/B FAN COWL. RECIVED NEW FRAME BAFFLE LOCATED AND DRILLED AND INSTALLED NEW FRAME BAFFLE ON #1 ENGINE I/B FAN COWL.
